# SDR SWIA200922059

- Difficulty date: July 17, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 17,414 hours, 14,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST EMERGENCY EXIT LIGHT ON CEILING INOP.  (FLT 5990)  RELAMPED EMERGENCY EXIT LIGHT.
